Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having fungal infection in the scrotum. Black dry patches of skin on scrotum. Used hydrocortozone, difulcan capsules. Need permanent cure

just wondering if you agree with my doctor s suggestion to treat what he thinks is a fungal infection of the scrotum- I have black/very dark patches of skin on the sides on bottom of scrotum, like spots but not raised at all or anything, just normal skin that has gone black and there are spots of it on my scrotum. He told me to use hydrocortisone canesten cream on the spots initially, and they went away but then came back which was my fault because I stopped applying it too early. He then said I needed a stronger dose of antifungals- suggested using several difulcan capsules over the course of a month, and a tube of canesten cream on the spots, to get it internally and externally. I would be grateful if you told me whether you agree with his suggestions- I don t want this to come back again- thanks
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

If we go by the history it seems like Tinea pubis.
It is a superficial dermatophytic fungal infection.
Long course of antifungal is needed to cure this.
As for as steroid creams, if it is a proven case of fungal infection than better avoid it. Because it may flare up the lesion.
If the is only inflammation without infection then steroid cream can be used.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor